Psychopharmacology

Contraceptives Can Increase The Risk Of Depression

contraceptives-birth-control-pills-increase-risk-of-depression
Image via: Empowher

It’s the most common symptom for women who take ‘the pill’.

A new study published in the journal JAMA Psychiatry found some interesting data that strengthens the notion of depression while on birth control pills.

According to Newsweek, the Dutch study included more than a whopping million female participants.

For about 13 years, between 2000 and 2013, researchers studied participants with no prior history of depression.

The research data found that those on the hormone-based pill were 23 percent more likely to develop symptoms of depression.

However, for female participants who were in their teenage years, the percentage skyrocketed to over 80 percent.

Among the female users who’ve taken the pill, those who used the vaginal ring or the patch were at the highest risk of developing depression, compared to their counterpart.

Furthermore, researchers also found that women who used contraceptives were at risk of developing depression as soon as 6 months.

Interestingly enough, as the age increased, the symptoms of depression among the female participants decreased.

3 Comments

3 Comments

  1. Bud

    October 19, 2016 at 2:55 pm

    Let’s have a look at HCA works, what adverse reactions are possible when using any kind of weight loss drug, and in what situations GC might be helpful.

  2. who is The best tax accountant out there?

    October 22, 2016 at 12:36 pm

    But wanna comment on few general things, The website pattern is
    perfect, the content material is rattling superb :D.

  3. I believe other website owners should take this website as an model, very clean and fantastic user friendly
    layout.

Leave a Reply

Your email address will not be published. Required fields are marked *

» Popular Now

To Top